# SDR USAA050211

- Difficulty date: January 1, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 1.75 INCH, STATION 384-386 IN RADIUS OF INTERCOSTAL BL 0.  INSTALLED INTERCOSTAL PER 53-20-1/53-30-1.  (M)
